# SDR USAA950886

- Difficulty date: June 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N982VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48158
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Panel
- Condition: Cracked
- Location: Bs 995
- Part time: 33,241 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-3/CX-2 INSPECTION, FOUND STATION 965 BULKHEAD LOWER PORTION 1 INCH CRACK IN PANEL.  CUT OUT DAMAGED AREA AND FABRICATED NEW PANEL AND INSTALLED PER SRM 53-03 FIG 19.  (M)
